EconPapers    
Economics at your fingertips  
 

A structural economic dynamics approach to balance-of-payments-constrained growth

Ricardo Araujo () and Gilberto Lima ()

Cambridge Journal of Economics, 2007, vol. 31, issue 5, 755-774

Date: 2007
References: Add references at CitEc
Citations View citations in EconPapers (51) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1093/cje/bem006 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A STRUCTURAL ECONOMIC DYNAMICS APPROACH TO BALANCE-OF-PAYMENTS-CONSTRAINED GROWTH (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:31:y:2007:i:5:p:755-774

Ordering information: This journal article can be ordered from
http://www.oup.co.uk/journals

Access Statistics for this article

Cambridge Journal of Economics is currently edited by Jacqui Lagrue

More articles in Cambridge Journal of Economics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2018-12-16
Handle: RePEc:oup:cambje:v:31:y:2007:i:5:p:755-774